# SDR DALA201805213480

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1280-1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BETWEEN BS 1280 AND 1300, STRINGER 27L INTERCOSTAL FOUND CRACKED.  DRILLED, DEBURRED, AND INSTALLED A NEW INTERCOSTAL IAW SRM 51-40-05, AND SRM 51-40-02.
